# SDR IXXA20240710001

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 140T25411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDERSIDE OF FLC FLOOR SUPPORT LONGITUDINAL ANGLE IS CORRODED AROUND FWD ATTACH HI-LOK, LOCATED  AT LFS 654+121, LBL 21
